# SDR USAA970376

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK, FOUND 1 INCH BY 2 INCH AREA OF CORROSION AT FORWARD CARGO DOOR APERTURE LOWER JAMB ADJACENT TO THE LOWER FWD STOP.  SPLICED IN NEW LOWER DOOR JAMB SECTION PER SRM 53-05 PAGE 105, FIG 44.  CORROSION LEVEL 1.  (M)
